MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SECURELOC SAFETY INTRODUCER NEEDLE 21G X 2.75 IN; INTRODUCER, CATHETER

BARD ACCESS SYSTEMS SECURELOC SAFETY INTRODUCER NEEDLE 21G X 2.75 IN; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reep3239 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported facility had an issue yesterday with the bard securelock safety introducer needle lot # reep3239.After accessing and threading the wire into the vein, the proceduralist removed the needle and pulled the green safety slide down toward the tip of the needle.The green slide actually slide past the needle tip and completely off exposing the tip of the needle that was utilized to access the patient¿s vein.This needle was not in the custom kits but dropped independently onto the sterile field.

Brand Name
SECURELOC SAFETY INTRODUCER NEEDLE 21G X 2.75 IN
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10258664
Report Number3006260740-2020-02378
Device Sequence Number2912118
Product Code DYB
UDI-Device Identifier00801741041716
UDI-Public(01)00801741041716
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberN/A
Device Catalogue NumberS03021-275
Device Lot NumberREEP3239
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1